Journal of Mathematical Systems, Estimation, and Control logo

Volume 4, Number 1
1994


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(94552) Modelling and Controllability of Plate-Beam Systems
J.E. Lagnese PDF PostScript

(11617) Conditions for Average Optimality in Markov Control Processes with Unbounded Costs and Controls
Raúl Montes-de-Oca, Onésimo Hernández-Lerma PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals